# SDR UIEA2019100805675

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,200 hours, 12,930 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Nozzle
- Condition: Obstructed
- Location: Extinguisher
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FIRE NOZZLE BLOCKED IN AFT CARGO AT STATION 1150.( REMOVED OBSTRUCTION FROM NOZZLE AS PER AMM 26-23-00, ALL OTHER NOZZLES OK (CLEAR).  )
